MathSciNet Relay Station
MathSciNet bibliographic data
MR727912 05A10
Martin, Robert J.; Mullen, Gary L. Reducing multinomial coefficients modulo a prime power. Comput. Math. Appl. 10 (1984), no. 1, 37–41.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement